Skip to Main content Skip to Navigation
Journal articles

Optimality conditions and duality for nondifferentiable multiobjective semi-infinite programming problems with generalized (C, α, ρ, d)-convexity

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636677
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 7:12:31 PM
Last modification on : Thursday, November 16, 2017 - 7:12:31 PM

Identifiers

Collections

Citation

Shashi Kant Mishra, Monika Jaiswal, Le Thi Hoai An. Optimality conditions and duality for nondifferentiable multiobjective semi-infinite programming problems with generalized (C, α, ρ, d)-convexity. Journal of Systems Science and Complexity, Springer Verlag (Germany), 2015, 28 (1), pp.47 - 59. ⟨10.1007/s11424-015-2233-2⟩. ⟨hal-01636677⟩

Share

Metrics

Record views

86